Norm estimates of a class of Calderon-Zygmund type strongly singular integral operators


Aksoy U., Celebi A. O.

INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS, vol.18, no.2, pp.87-93, 2007 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 18 Issue: 2
  • Publication Date: 2007
  • Doi Number: 10.1080/10652460601092279
  • Journal Name: INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.87-93
  • Keywords: singular integral operator, Calderon-Zygmund type operator, Forelli-Rudin estimates, Pompeiu operator

Abstract

In this article, we prove the L-p boundedness of a class of Calderon - Zygmund type strongly singular operators. In particular, we give an estimate for the L-2 norm of these operators in the unit disc of the complex plane.